# SDR ASAA2021052834992

- Difficulty date: May 28, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,662 hours, 11,163 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Pin
- Condition: Corroded
- Location: Cdt Sensor
- Part time: 6 hours, 3 cycles
- Component: Sensor
- Component part number: 5058631
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HAS SHORT TIME FAULT 75-10401 THE VSV POSITION SIGNALS DISAGREE. GROUNDED - YES. REPLACED J9 & J10 HARNESS REF B737-800 AMM 73-21-06. WHILE CHANGING HARNESSES FOUND T3 SENSOR PIN CORRODED. REPLACED T3 SENSOR REFA MM 73-21-07. CW EEC BITE PROCEDURE B737-800 FIM 73-00 TASK 801 NO FAULT NOTED.
